# SDR WX0A2014010572328

- Difficulty date: December 31, 2014
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N881GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49708
- Aircraft time: 55,823 hours, 31,695 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON APPROACH LG LEVER WAS MOVED TO THE DOWN POSITION BUT NO INDICATION OF THE GEAR BEING DOWN WAS PRESENT ON THE LG INDICATION LIGHTS.  CAWS WARNING SOUNDED WITH FLAPS IN 28 DEGREE DETENT.  QRH PROCEDURE COMPLIED WITH FOR VISUAL GEAR INSPECTION.  IAW WO 00242152 & WO 00242154.  PERFORMED GEAR SWING IAW AMM 32-60-00 & 07-11-00 FOR ACFT JACKING.  OPERATIONS CHECKED GOOD.
